# SDR N6WA2012100204

- Difficulty date: October 2, 2012
- Submitted: October 4, 2012
- Operation: Air carrier
- Aircraft: N158GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10237
- Aircraft time: 19,389 hours, 13,225 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PAX DOOR CAUTION MESSAGE AND PASSENGER DOOR SHOWS RED ON DOOR SYNOPTIC PAGE WHEN PAX DOOR IS CLOSED. COMPLIED WITH PAX DOOR WARNING SYS TEST IAW AMM 52-11-00 & NO FURTHER DEFECTS NOTED AT THIS TIME.
